# SDR DALA2017122908972

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT ANGLE THAT ATTACH FUSELAGE TO VERTICAL STABILIZER BS 1463.  DAMAGED AREA WAS REPAIRED IAW DWG SR09530296, REV.A, HFC IAW SPM 06-10-01.001. NO CRACKS WERE FOUND AFTER TRIM OUT.
